manuscripta mathematica

, Volume 43, Issue 2, pp 219–228

A criterion for tangential flatness

  • Bernd Herzog
Article

DOI: 10.1007/BF01165831

Cite this article as:
Herzog, B. Manuscripta Math (1983) 43: 219. doi:10.1007/BF01165831

Abstract

We prove that a local homomorphism induces a flat homomorphism of the graduations with respect to the maximal ideals iff it is flat itself and the tangent cone of the fiber is just the fiber of the tangent cone mapping. More explicit, the statement we want to prove here is as follows.

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Bernd Herzog
    • 1
  1. 1.Sektion MathematikFriedrich-Schiller-UniversitätJenaDDR